Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Child has vomiting. Given Zofran. Something to worry about?

My son threw up a few times Saturday night, I took him to ER and got him zofran to help. He stopped the meds Sunday and was fine. He woke up last night and threw up again, so I gave him the zofran again. He just woke up saying ow and crying. He was rubbing his hip and when I changed his diaper and liffed his legs he screamed ow and started crying... Is this something I need to worry about or could it be growing pains?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

You have not mentioned the age of your son.
For vomiting zofran will do.

Just gently press his tummy to see if it hurts some where.
If he cries or winces when you touch him, its better to have him seen by a Pediatrician.

If vomiting persists or it is yellow (bile stained) you must see your Pediatrician to get any surgical causes ruled out.

Growing pains will not cause such a severe pain that the child will wince.
Hope my answer helps you.
Wish your son a speedy recovery.

Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor